I have been on Methadone Matinence for about 3yrs and have gone down from 120mg to my current dose of 33mg. I have been tapering down for like 8months (the last 2mo VERY uncomfortably) and need to get to 30mg to detox with buphenorphone. I have used buph getting off heroin before and it worked very well. I know methadone is MUCH longer and more difficult a kick than heroin. I have had friends who didn't sleep throught the night for 6mo after getting off methadone. I have been clean over 2yrs and am VERY scared and anxious about the detox and the period after the buph is over. Anyone have any words of advice or been through this before? Also, I take phenergan and sublingual zofran for SEVERE nausea. ANY advice on how to combat nausea (esp nausea as a result of coming off opiates) would be greatly appreciated.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.